Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lets_not

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I use Clindamycin during the day under my make-up. Starting from about 2-2.5 hours after putting on Clindamycin, I use blotting sheets or those brown paper towels to blot my face about once an hour or two. Does that action remove Clindamycin and its effects? Also, if I were to get into a pool, how would that affect it? How long before Clindamycin sort of sinks into the skin, if it does? Thanks! PS. Can Clindamycin stain clothes? PPS. I'm using Clindamycin Phosphate in Lotion form.
  2. Putting on blobs of it generally isn't a good idea. Try using less of it and rubbing it in gently. Too much may cause irritation which makes things worse. As I'm sure anyone on this board would tell you, tretinoin makes things worse before things get better. It's possible that you're suffering from an initial break out which is similar to the idea of purging the clogged pores. It might take three months before you see results. I remember I suffered my initial break out around 1-2 months after I
  3. Nevermind. I did some searches and found that tretinoin is partially deactivated by sunlight and can cause bad reactions to the UV (worse than general increase in likelihood of burning and such) or something along those lines. Well, with this idea, is it bad that I actually apply it in the evening before the sun has set (for non-winter months) (around 6 PM, sometimes 7, living in DC)? Since I shower at night, normally around 12-1 AM, and tend to get 4-5 hours of sleep, I figured that this gener
  4. How long would you suggest waiting after tretinoin application before one might apply moisturizer/make up?
  5. After I got off mino, my acne went back to how it was before. I went to the dermatologist (before it was general doctor) who suggested BP to use with the tretinoin that I had kept using from the general doctor (who was the one who gave me mino too). I resisted using the BP for maybe 4 months after the dermatologist meeting just because I hated how it turned my face red and how it ruined so many of my clothes. Now, I'm getting more desperate as my skin gets worse and worse. Plus, when I used BP f
  6. I've been on tretinoin for 7 months and I've noticed that my face has become more oily. Plus, I seem to sweat a lot more from moderate exertion and heat.
  7. I currently use Revlon colorstay for normal/dry skin with Maybelline Matte Pressed Powder. However, even with an oil-blotting in the morning, I wind up getting oily within 2 hours. I'm always afraid of overdoing it with powder/oil-blotting because I can also get -really- dry skin, so I try not to oil-blot more than twice a day, powder more than three times, and use toilet paper/tissue to gently dab at the oil otherwise. But even in the morning, when I apply Revlon over set-in Olay moisturizer, m
  8. Normally in the morning, I wash my face warm water, apply Olay for sensitive skin, wait about 5 minutes, then use Revlon Colorstay liquid foundation for normal/dry skin. I use Covergirl powder for touch ups during the day. However, I intend to switch powders at the very least as I think that may be behind my relapse into acne (the relapse which seriously pisses me off.) I admittedly wear my hair in my face. I know I'm not supposed to, but my hair is parted off-center and the side of my face wit
  9. I think it's possible that I touched the area too much because it'd get oily and I'd sort of rub at the area where I'm getting all these under-the-skin bumps. Therefore, I don't think it's irritation. What would you suggest as the best course of action. And yes, I know to stop touching my face. Aside from that? The dermatologist had suggested benzoyl peroxide, but I used that for over a year with no success. Plus it stained a lot of my clothes. I really would hate to have to use BP again.
  10. I've been using a 2.5% Tretinoin for about five or six months. Around the third/fourth months, my skin was amazingly clear. However, for the past month or so, I've started to get a lot of the beneath-the-skin acne with as many pimples as I got before treatment. I -had- used minocycline for the first two months with the Tretinoin. Is this break out the result of stopping mino? Would switching to a higher concentration of tretinoin help? I was painfully stressed out a month or so ago (sobbing fi
×